Geodetic Connected Domination Number of a graph
Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2014, Vol 9, Issue 7
Abstract
A pair x, y of vertices in a nontrivial connected graph is said to geodominate a vertex v of G if either v {x,y} or v lies an x - y geodesic of G. A set S of vertices of G is a geodetic set if every vertex of G is geodominated by some pair of vertices of S. A subset S of vertices in a graph G is called a geodetic connected dominating set if S is both a geodetic set and a connected dominating set. We study geodetic connected domination on graphs.
Authors and Affiliations
Tejaswini K M, Venkanagouda M Goudar, Venkatesh Venkatesh
A paradigm shift in mathematical physics, Part 4: Quantum computers and the local realism of all 4 Bell states
Can quantum information systems be understood using local realism? The consensus is No. Quantum information is based on qubits and Bell states. According to conventional wisdom these cannot be understood using local real...
Vibration Control in MEMS Resonator Using Positive Position Feedback (PPF) Controller
In this paper, the vibration of a micro-electromechanical resonator with positive position feedback controller is studied. The analytical results are obtained to the first order approximation by using the multiple scale...
An n-order (F,a,p,d)- Convex Function and Duality Problem
A class of n-order (F,a,p, d)-convex function and their generalization on functions is introduced. Using the assumption on the functions involved,weak, strong ,and converse duality theorems are established for the n-orde...
Necessary Condition for Cubic Planer three Connected Graph to be Non- Hamiltonian and proof of Barnettes Conjecture
A conjecture of Barnette's states that every three connected cubic bipartite planer graph is Hamiltonian. This problem has remained open since its formulation .This paper has a threefold purpose. The first is to provide...
Some local Forms of Known Convergences of Sequence of Real Valued Functions
Using the notions of local uniform and strong local uniform con-vergence for the sequence of real valued functions or with value in metric space, the class of locally equally and strong locally equally convergences are s...